# SDR GTIA9700184

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 700 - NR 2 MAIN TIRE REQUIRES REPLACMENT DUE TO NR 1 MAIN TIRE BLOW OUT.  TRANSFERRED TO CARRY OVER LOG ITEM 0019 IAW GTIA GMM CHAPTER 4, PAGE 7.5, PARAGRAPH 2.A.2.  3-1-97 - REPLACED NR 2 MAIN TIRE ASSY IAW MM CHAPTER 32-40-1.  TIRE SERVICED TO 160 PSI.  THIS CLEARS CARRY-OVER ITEM 0019.  (X)
